# SDR DL72W953093

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CORROSION DAMAGE TO STR 28L AT FS 1030.  REMOVED CORROSION PER SRM 51-10-6, REMOVED DAMAGED STRINGER, REPAIRED PER SRM 53-10-6 AND INSTALLED.
